# SDR QXEA200800110

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - LAV SERVICE DOOR APERATURE AFT LOWER CORNER CORRODED AROUND FASTENER.  MAINTENANCE REMOVED LAV SERVICE DOOR CUT OUT DAMAGED AREA, FABRICATED REPAIR PACKER AND BACKING PLATE AND INSTALLED PACKER AND BACKING PLATE.
